# SDR DHL98726113

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LEFT UPPER WING AND NR 7 GROUND SPOILER CTR HINGE COVER I/B LEG IS CRACKED.  INSTALLED BONDING REPAIR ON PANEL AT HINGE PER SRM 51-40-6.  N/R 1352.
